Exceptional modular invariants of N = 2 tensor products

A. N. Schellekens, S. Yankielowicz

Research output: Contribution to journalArticlepeer-review

Abstract

Some expected relations among modular invariants of N = 2 minimal models, namely (4)D ≈ (1) × (1), (10)E ≈ (1) × (2) and (28)E ≈ (1) × (3), are shown to hold exactly for the entire massless spectrum of string theories built out of these minimal models, not just for (2,2) but also (2,1) and (1,1) theories. Some new exceptional invariants of N = 2 tensor products are also discussed. Unlike (10)E and (28)E, these new invariants yield entirely new spectra.

Original languageEnglish
Pages (from-to)45-51
Number of pages7
JournalPhysics Letters B
Volume242
Issue number1
DOIs
StatePublished - 31 May 1990

Fingerprint

Dive into the research topics of 'Exceptional modular invariants of N = 2 tensor products'. Together they form a unique fingerprint.

Cite this